Library Header Image
LSE Research Online LSE Library Services

Fourier-Motzkin elimination extension to integer programming problems

Williams, H. Paul (1976) Fourier-Motzkin elimination extension to integer programming problems. Journal of Combinatorial Theory, Series A, 21 (1). pp. 118-123. ISSN 0097-3165

Full text not available from this repository.
Identification Number: 10.1016/0097-3165(76)90055-8


This paper describes how the Fourier-Motzkin Elimination Method, which can be used for solving Linear Programming Problems, can be extended to deal with Integer Programming Problems. The extension derives from a known decision procedure for the formal theory of a fragment of arithmetic which excludes multiplication.

Item Type: Article
Official URL:
Additional Information: © 1976 Elsevier Inc
Divisions: Management
Subjects: Q Science > QA Mathematics
Date Deposited: 24 Jan 2011 13:25
Last Modified: 17 Feb 2021 10:52

Actions (login required)

View Item View Item